RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 5  


Research Papers
Spectrum asymptotics for one “nonsmooth” variational problem with solvable constraint
A. B. Alekseev, M. Sh. Birman, N. D. Filonov
1
Subspaces of de Branges spaces with prescribed growth
A. Baranov, H. Woracek
23
Variational integrals with a wide range of anisotropy
M. Bildhauer, M. Fuchs, X. Zhong
46
Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties
M. V. Bondarko
72
Leopoldt's problem for Abelian totally ramified extensions of complete discrete valuation fields
M. V. Bondarko
99
Some functional-difference equations solvable in finitary functions
E. A. Gorin
130
On quantization of the Semenov–Tian–Shansky Poisson bracket on simple algebraic groups
A. Mudrov
156
Novikov homology, twisted Alexander polynomials, and Thurston cones
A. V. Pajitnov
173
Riemann–Roch theorem for operations in cohomology of algebraic varieties
A. L. Smirnov
210
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019